MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Catalog Number 170-03-35024
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was requested, but was not returned as it was retained by the site.A review of the lot history record (lhr) confirmed that there were no non-conformances; the devices from this lot conform to their predetermined specifications, including for stent retention.The investigation determined that while a definitive conclusive cause is not able to be assigned to the reported complaint, the reported advancement difficulty and stent dislodgement are most likely due to the very sharp, hooked-shaped vessel, severe lesion calcification, and possible interaction with the previously deployed stent.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
After performing atherectomy and pre-dilatation, a cobra pzf nanocoated stent (size unspecified) was deployed in the very sharp, hooked-shaped ostial to proximal left anterior descending (lad) coronary artery without any reported issue.A 3.5x24mm cobra pzf nanocoated stent system was then advanced via groin access, to be placed in the severely calcified ostium of the lad, overlapping the previously deployed stent, but the device was unable to cross the remaining proximal lesion due to the sharp lad curve.During withdrawal, no resistance was felt, but stent slid off balloon during withdrawal; reportedly, the stent may have caught a proximal strut of the previously implanted stent due to the sharp lad bend.No guideliner was used.The dislodged stent was snared without issue.Another cobra was used to successfully treat the ostial lad lesion.There were no adverse patient sequelae.No additional information was provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key7584667
Report Number3009306400-2018-00018
Device Sequence Number1988333
Product Code MAF
UDI-Device Identifier00879397000876
UDI-Public(01)00879397000876(17)200831(10)1708024001
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/31/2020
Device Catalogue Number170-03-35024
Device Lot Number1708024001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;